MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81715
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, patient information, and initial reporter, but further information was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a broken tip occurred.A 165cm transend guidewire was selected for use.However, it was noted that the tip of the device was broken.There were no patient complications as a result of this event.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23026862
Report Number2124215-2025-62983
Device Sequence Number15873674
Product Code DQX
UDI-Device Identifier08714729326304
UDI-Public(01)08714729326304(17)261127(10)35382760
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81715
Device Catalogue Number81715
Device Lot Number0035382760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/11/2025
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown